# SDR 2008UALA05935

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 49,212 hours, 9,156 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: K24006
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS ELECTRICAL DC-STANDBY POWER SYSTEM FAILED THE SYSTEM SELF-CHECK.  STATUS MSG-2413035 ACTIVE DC MODE MSG-2413035 ACTIVE DC MODE.  REPLACED MAIN BATTERY RELAY. CHECKS OKAY.
